A counterexample to the strong real Jocobian conjecture.
Mathematische Zeitschrift, Tome 217 (1994) no. 1, pp. 1-4
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
strong real Jacobian conjecture, counterexample, polynomial mapping, nonvanishing Jacobian, global diffeomorphism
@article{MZ_1994__217_1_174675,
author = {Sergey Pinchuk},
title = {A counterexample to the strong real {Jocobian} conjecture.},
journal = {Mathematische Zeitschrift},
pages = {1--4},
year = {1994},
volume = {217},
number = {1},
zbl = {0874.26008},
url = {http://geodesic.mathdoc.fr/item/MZ_1994__217_1_174675/}
}
Sergey Pinchuk. A counterexample to the strong real Jocobian conjecture.. Mathematische Zeitschrift, Tome 217 (1994) no. 1, pp. 1-4. http://geodesic.mathdoc.fr/item/MZ_1994__217_1_174675/